Sign-changing solutions for a class of Schrödinger equations with vanishing potentials

  • Vincenzo Ambrosio

    Università degli Studi di Urbino „Carlo Bo“, Urbino, Italy
  • Teresa Isernia

    Università di Napoli Federico II, Italy
Sign-changing solutions for a class of Schrödinger equations with vanishing potentials cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we consider a class of fractional Schrödinger equations with potentials vanishing at infinity. By using a minimization argument and a quantitative Deformation Lemma, we prove the existence of a sign-changing solution.

Cite this article

Vincenzo Ambrosio, Teresa Isernia, Sign-changing solutions for a class of Schrödinger equations with vanishing potentials. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 1, pp. 127–152

DOI 10.4171/RLM/797